# SDR AWXA9600770

- Difficulty date: December 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- System (JASC): 2121 · Air Distribution Fan
- Part: Coolng Fan
- Part number: EVT3454G
- Condition: Failed
- Location: Avionics Bay
- Part time: 11,831 hours
- Stage of operation: UK
- Nature of condition: J, B
- Precautionary procedure: K

## Discrepancy

ECAM MESSAGE VENT EXTRACT FAULT, ELECTRIC SMELL PRESENT.  REMOVED AND REPLACED AVIONIC EXTRACT FAN PER MM 21-26-51.  TEST OK.
